# SDR EIAA20090005

- Difficulty date: January 1, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 1680-1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CHAFED AT STA 1680 TO 1700, BL R33.  REPAIRED PER SRM 51-10-01, 53-10-01, 51-30-02, 53-10-05, AND 51-24-01.
